# SDR GLBA97074

- Difficulty date: April 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152GL
- Make and model: Beech 1900C
- Aircraft serial: UC152
- System (JASC): 5280 · Landing Gear Doors
- Part: Weld Assy
- Part number: 1148100453
- Condition: Weak Spring
- Location: Rt Inboard
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

RDU - UNACCEPTABLE VIBRATION THROUGHOUT AIRCRAFT AT SPEEDS ABOVE 210 KNOTS.  MAINTENANCE REPLACED WELD ASSEMBLY ON RIGHT INBOARD GEAR DOOR.  (M)
